# SDR DALA2014111106060

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF LT WING FUEL ACCESS DOOR NR 1365C. CORROSION ON SETTLMENT AREA AND COUNTERSINK OF LT WING FUEL ACCESS DOOR NR 1365C WAS REMOVED IAW SRM 51-22-2A,  COUNTERSINK HOLES WERE MEASURED. MAX DIAMETER ALLOWED IS .532" AND MAX. DIAMETER MEASURED IS .548" IN 3 ADJACENT OLES THEREFORE WAS FOUND OUT OF LIMITS IAW SRM 51-22-2A.  FUEL ACCESS DOOR WAS REPLACED AND WILL BE INSTALLED UNDER JIC 2800-0120.
